# SDR CHQA20140604186

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 30,029 hours, 26,820 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,187 hours, 24,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LG AIR & GND FAIL MSG AFTER TAKEOFF & THAT THE LG WOULD NOT RETRACT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED FOR FURTHER MX.  MX REPLACED THE LG ELECTRONICS UNIT & THE NLG WEIGHT ON WHEELS PROXIMITY SWITCH.  OPERATIONAL CHECKS & LG SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
